# SDR UPS96205636

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED STA 440-460, STR 18L HAS CORROSION.  REMOVED DAMAGED AREA AND INSTALLED REPAIR PARTS PER SRM 53-10-3 AND SRM 51-30-2.
